The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.246 NO.1 / 1996 )
home Doubley stochastic Matrices and Dicycle Covers and Packings in Eulerian Digraphs
Pages 361-371
Alverto Borobia, Zeev Nutov, Michal Penn,
home Linear Preservers of Controllability and/ or Observability
Pages 335-360
Hon-Kwok Fung,
home On Trace Froms of Higher Degree
Pages 313-333
Manuel O'Ryan, Daniel B. Shapiro,
home The Determinatal Conjecture and Hadamard Type Inequalities
Pages 279-297
S. W. Drury,
home On the Variation of the Spectrum of a Normal Matrix
Pages 215-223
Jin-guang Sun,
home $P_c$-Matrices and the Linear Complementarity Problem
Pages 299-312
Menglin Cao, Michael C. Ferris,
home On the Structural Eigenvalues of Block Random Matrices
Pages 225-231
Ferenc Juhasz,
home The Generalized Inverse of a Sum With Radical Element: Applications
Pages 159-175
D. Huylebrouck,
home On the Numerical Range of Tridiagonal Operators
Pages 203-214
Mao-Ting Chien,
home Two-Sieded Equivalence on the Special Linear Group
Pages 191-202
Shu-Chu Chang, Cheng Lee,
home The Faces of the Unit Balls of c-Norms and c-Spectral Norms
Pages 177-189
Eduardo Marques de Sa,
home Euclid Algorithm, Orthogonal Polynomials, and Generalized Routh-Hurwitz Algorithm
Pages 131-158
Yves V. Genin,
home Stabilizing Solution to the Reverse Discrete-Time Riccati Equation: A Matrix-Pencil-Based Approach
Pages 113-130
Cristian Oara,
home On the Powers of Matrices in Bottleneck/Fuzzy Algebra
Pages 97-111
Katarina Cechlarova,
home Completion of Operator Partial Matrices to Projections
Pages 71-82
Hinchuan Hou,
home A Secular Equation for the Eigenvalues of a Diagonal Matrix Perturbaton
Pages 50-70
Joel Anderson,
home Linear Matrix Equations from an Inverse Problem of Vibration Theory
Pages 31-47
Dai Hua, Peter Lancaster,
home An Extension of a Theorem of Fulkerson and Gross
Pages 23-29
R. Chandrasekaran, S. N. Kabadi, S. Lakshminarayanan,
home On the Solution on Matrix Inequalities in the Kalman-Yakubovich Theorem via Hidden Parameters of Positive Rational Functions
Pages 1-11
D. Z. Arov, N. V. Bondarchuk,
home A Proof of the Branching Number Bound for Normal Manifolds
Pages 83-95
Stefan Scholtes,